# SDR AALA202301253082

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323
- Aircraft serial: 31554
- Aircraft time: 34,804 hours, 4,085 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB ABOVE FL150, PILOTS NOTICED THE CABIN ALTITUDE CONTINUING TO CLIMB PAST 9500FT. CABIN ALTITUDE REACHED 12600FT. PILOTS FOLLOWED THE CABIN ALTITUDE PROCEDURE AND RETURNED TO LAND. MASKS WERE DEPLOYED.   (OPEN)
